26537 articles – 20365 Notices  [english version]
.:. Consultation > Liste des articles .:.
46902 documents classés par :
Première Page Page Précédente ... 2123 - 2124 - 2125 - 2126 - 2127 - 2128 - 2129 ... Page Suivante Page Finale
fulltext access Optimal reflection of diffusions and barrier options pricing under constraints
Bouchard B.
SIAM Journal on Control and Optimization 47, 4 (2008) 1785-1813 [hal-00097537 - version 1]
fulltext access Tracking control for an ellipsoidal submarine driven by Kirchhoff's laws
Chambrion T. et al
Institute of Electrical and Electronics Engineers. Transactions on Automatic Control 53, 1 (2008) 339-349 [hal-00097159 - version 1]
fulltext accessible on an other server A quasi-periodic minimal surface
Mazet L. et al
Commentarii Mathematici Helvetici 83, 3 (2008) 573--601 [hal-00096161 - version 1]
fulltext access On the motion and collisions of rigid bodies in an ideal fluid
Houot J.-G. et al
Asymptotic Analysis 56, 3-4 (2008) 125-158 [hal-00095617 - version 1]
fulltext access Euclidean buildings
Rousseau G.
Dans Géométries à courbure négative ou nulle, groupes discrets et rigidité - Géométries à courbure négative ou nulle, groupes discrets et rigidité, France (2004) [hal-00094363 - version 1]
fulltext access Etude du spectre pour certains noyaux sur un arbre
Kellil F. et al
Rend. Sem. Mat. Univ. Padova 120 (2008) 29-44 [hal-00094415 - version 1]
fulltext accessible on an other server Partial flag varieties and preprojective algebras
Geiss C. et al
Annales de l'Institut Fourier 58, 3 (2008) 825-876 [hal-00093506 - version 1]
fulltext access Compactness properties for trace-class operators and applications to quantum mechanics
Dolbeault J. et al
Monatshefte für Mathematik 155, 1 (2008) 43-66 [hal-00088819 - version 1]
fulltext access A characterization of the Tutte polynomial via combinatorial embeddings
Bernardi O.
Annals of Combinatorics 12, 2 (2008) 139-153 [hal-00088479 - version 1]
fulltext access An Initial and Boundary Value Problem Modeling Fish-like Swimming
San Martin J. et al
Archive for Rational Mechanics and Analysis 188, 3 (2008) 429-455 [inria-00087876 - version 1]
fulltext access Scattering theory for radial nonlinear Schrödinger equations on hyperbolic space
Banica V. et al
Geom. Funct. Anal. 18, 2 (2008) 367-399 [hal-00084492 - version 2]
fulltext access Singular trajectories of control-affine systems
Chitour Y. et al
SIAM Journal on Control and Optimization 47, 2 (2008) 1078--1095 [hal-00086397 - version 1]
fulltext access Moment estimates for Lévy Processes
Luschgy H. et al
Electronic Journal of Probability 13 (2008) 422-434 : http://dx.doi.org/10.1214/ECP.v13-1397 [hal-00085213 - version 1]
fulltext access On the energy of a flow arising in shape optimization
Cardaliaguet P. et al
Interfaces Free Bound. 10, 2 (2008) 223-243 [hal-00084972 - version 1]
Hamiltonian 2-forms in Kahler geometry IV: Weakly Bochner-flat Kahler manifolds
Apostolov V. et al
Communications in Analysis and Geometry 16, 1 (2008) 91-126 [hal-00084952 - version 1]